# SDR AALA202206165458

- Difficulty date: June 5, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A300*
- Aircraft serial: 7775
- Aircraft time: 14,706 hours, 5,623 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 73390212
- Part serial: 733902IN05011
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ANTI ICE FIRST OFFICERS TAT ECAM ALERTED AFTER TAKEOFF. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHL WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202206075458: MAINTENANCE FOUND #2 PROBE HEAT COMPUTER INOPERATIVE AND REPLACED IT PER AMM 30-31-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.  ** (CLOSED)
